Journal article icon

Journal article

FROM P-RIGID ELEMENTS TO VALUATIONS (WITH A GALOIS-CHARACTERIZATION OF P-ADIC FIELDS)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK More from this journal
Volume:
465
Pages:
165-182
Publication date:
1995-01-01
ISSN:
0075-4102
Pubs id:
pubs:14559
UUID:
uuid:f2107409-c353-444a-8fed-6fe0fd54dfd5
Local pid:
pubs:14559
Source identifiers:
14559
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP